VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(824 ms)

#2859396Sep 17, 2025
SeriousHospitalized
Female·0.2 yrs·WA·RV5

Patient presented to the emergency department with history of one episode of bloody diarrhea and several episodes of bilious and non-bilious emesis. An abdominal X-ray showed concern for small bowel obstruction, and an abdominal ultrasound was consistent with…

Abdominal X-rayDiarrhoea haemorrhagicEnema administrationIntussusceptionUltrasound abdomen abnormalVomiting+1 more
#2859397Sep 17, 2025
Female·67 yrs·FL·COVID19, FLU3

The patient reported having a lump in her mid upper left arm that is warm to the touch and the aching in her arm is limiting ablility to raise the arm. She has been applying ice. She is seeing her PCP in a week and will discuss it with her at that time.

Injected limb mobility decreasedInjection site massInjection site warmthPain in extremity
#2859398Sep 17, 2025
Female·40 yrs·OR·FLU3

Numbness starting at about shoulder level on left side approximately 30 minutes after vaccine administration and progressing to left side of face and around mouth. Claritin taken at 1720. Symptoms have not worsened but have not resolved.

HypoaesthesiaHypoaesthesia oral
#2859399Sep 17, 2025
Female·70 yrs·PNC20

1. Post-vaccination arm pain: - The symptoms suggest a possible case of cellulitis or skin infection. - The patient reports initial pain, followed by feverish feelings, redness, and swelling. The condition improved slightly with hydrocortisone cream but worsen…

ErythemaPain in extremityPeripheral swellingPyrexia
#2859400Sep 17, 2025
Female·68 yrs·PNC20

Injection site reaction, initial encounter - cephalexin (KEFLEX) 500 mg capsule; Take 1 capsule (500 mg total) 4 (four) times a day by mouth for 7 days. Discussed with patient she is likely experiencing injection site reaction and should resolve on its ow…

Injection site erythema
#2859402Sep 17, 2025
Female·86 yrs·NC·FLU3, RSV

Right arm erythemic, pruritic and warm to touch approx 2x3cm. Left arm pale pink not pruritic 1x3

ErythemaPruritusSkin warm
#2859403Sep 17, 2025
Female·71 yrs·TN·FLU3, PNC20

The patient called on 9/13 to report that she had significant side effects after getting her vaccines. She said she had chills the night after she received the vaccines. She fainted the next morning and had to crawl back to her bedroom. She has not followed up…

ChillsSyncope
#2859404Sep 17, 2025
Male·39 yrs·MI·HPV9, VARCEL

Pt. was to get varicella and HPV vaccinations. One dose of HPV was accidently mixed with Varivax instead of sterile diluent. This mistake was not realized until that mixture of the 2 vaccines, and also a separate HPV was given to pt. Pt. did not report any adv…

No adverse eventProduct preparation issue
#2859405Sep 17, 2025
Female·45 yrs·WA·HEP, HEPA

Patient was given the pediatric dose of vaccine instead of the adult dose as indicated. Vaccine company called as well as patient. Waiting to reschedule adult dose as indicated by the vaccine company and CDC recommendations

Underdose
#2859406Sep 17, 2025
SeriousDisabled
Male·24 yrs·NM·COVID19

immediate onset of headache, blurred vision, visual defect, severe high blood pressure, heart palpitations and chest pain

Blood testCardiac stress testChest painElectrocardiogramHeadacheHypertension+5 more
#2859407Sep 17, 2025
SeriousHospitalized
Male·76 yrs·AL·FLU3

9/13/25 Patient became short of breath, complaints of chest pain, panic attack - was sent to ER where work-up revealed NSTEMI and was transferred to Medical center. Admitted to Hospital for NSTEMI, respiratory failure and pneumonia. Was treated with Bipap, IV…

Acute myocardial infarctionArterial occlusive diseaseChest X-rayChest painDyspnoeaPanic attack+5 more
#2859408Sep 17, 2025
Male·77 yrs·FLU3

After injection of the needle, most if not all of the vaccine leaked out due to a faulty syringe/needle. Pharmacy Clinical Services Manager advised that the immunization be administered again due to recommendations from the CDC. Patient then received full dose…

Syringe issueUnderdose
#2859409Sep 17, 2025
SeriousHospitalizedLife-threateningDisabled
Male·53 yrs·CA·TDAP

12/09/2011 tetanus shot for work injury at medical facility. 12/29/2011 started feeling pain and weakness in legs 01/01+02/2012 trips to ER at hospital. 01/03/2012 admitted to ICU. 01/14/2012 admitted to rehab at facility. 02/28/…

FatigueIntensive careMuscular weaknessPain in extremity
#2859410Sep 17, 2025
Female·77 yrs·MI·VARZOS

Pt stated she had a rash that itches with initial dose. states she also had a bug bite same day and was seen and treated for it. We went over allergic rxn signs and I followed up with pt to ensure no rash about 3 hrs post vaccine. Pt called pharmacy 24 hours l…

Injection site reactionRash erythematousRash pruritic
#2859411Sep 17, 2025
Female·65 yrs·IN·UNK

I do not know the name or brand of the pneumonia vaccine. My arm was burning and sore immediately after the shot. The next morning it was swollen and streaking. I have pictures if you're interested.

Burning sensationImmediate post-injection reactionLivedo reticularisPain in extremityPeripheral swelling
#2859412Sep 17, 2025
Female·67 yrs·SC·FLU3

Patient had the immunization, left to shop and returned saying she was feeling faint. Drank some water and had ice on her neck for about 15 minutes then left.

Dizziness
#2859413Sep 17, 2025
Female·93 yrs·FL·FLU3

weakness, tremors, dizziness

AstheniaBlood glucoseDizzinessElectrocardiogramTremor
#2859414Sep 17, 2025
Female·82 yrs·MS·FLU3

Patient reported soreness, redness and warmth in right arm and on right side of torso. Upon inspection, the neck and shoulder was red but arm and torso were not. Redness stopped where clothing started. Redness was similar in appearance to a sunburn.

ErythemaPainSkin warm
#2859415Sep 17, 2025
Female·70 yrs·MI·FLU3

Patient called stating they had received the Fluzone HD vaccine on 9/4/25. She has received Fluzone HD in the past with no issues. She stated 2 days after vaccination she was in bed and could not walk or talk and her neck swelled up. She ended up seeing her P…

AphasiaGait inabilitySwelling
#2859416Sep 17, 2025
Female·16 yrs·UT·MNQ

patient states she is feeling malaise after receiving her second meningococcal vaccine on 9/15/25. temp was normal 98.4 (oral). rash present on upper left arm and is approximately 30 mm x 40 mm. Raised and red with no blistering, pustules, or bleeding. States…

Capillary nail refill test abnormalInjected limb mobility decreasedInjection site reactionMalaisePain in extremityRash erythematous+1 more
Page 1408 of 96,467